# SDR YENA2022112901166

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 81 S28-29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON SHEARCLIP ON FR81 BETWEEN STRG 29R / 28R AT AFT CARGO; SUMMARY: SHEARCLIP ON FR81 BETWEEN STGR 28R / 28R AT AFT CARGO WAS REPLACED PER EMB 190 SRM 51-41-01 AND SRM 51-41-02  WORK ACCOMPLISHED ON TECHOPS W/O N216JB/ 2075/E190/BRIDGE CHECK. NRC: 00057 TECH: CORONADO LOPEZ 201217491 INSP RII: SANCHEZ GILBERTO 201534008 NRC: 00057.
 (CONSIDERED AS A MAJOR REPAIR)
